MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 NEUTRAL E1 LINER 36MM D; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 NEUTRAL E1 LINER 36MM D; PROSTHESIS, HIP
Catalog Number 010000856
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544); Bursitis (4832)
Date of Event 11/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2024-00042.0001825034-2024-00044.D10: cat #: 010000662 / g7 pps ltd acet shell 50d/ lot #: 3389888.Cat #: 51-108080 / tprlc 133 mp t1 pps so 8x101mm / lot #: 3391462.Cat #: 6501057 / cer bioloxd option hd 36mm / lot #: 965570.Cat #: 6501065 / cer option type 1 tpr sleve -3 / lot #: 339980.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that a patient, with a history of dysplasia, was diagnosed with minimal greater trochanter bursitis approximately four years post implantation.Now, approximately nine years post implantation, the patient is experiencing intermittent pain, severe pain with walking and aggravated pain with lifting leg in a straight position, while lifting the knee, lying and twisting.Pain subsides while sitting and has been diagnosed with psoas tendinitis.The patient is being treated conservatively for the time being and no further notes of an increase in pain have been reported.Attempts have been made and no further information is available.
 
Event or Problem Description
No additional event information to report at this time.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Dhr was reviewed and no discrepancies related to the reported event were found.Medical records/radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: x-ray review found overall sizing is appropriate.No radiolucency.Normal bone quality.No signs of loosening, impingement, wear, radiolucency.No factors identified to contribute to ongoing pain.Medical records identified pain severe with walking.Right hip pain around ilipsoas area ongoing since surgery.Chronic back pain and psoas tendinitis.Complaint is confirmed based on the provided medical records.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
G7 NEUTRAL E1 LINER 36MM D
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18450653
Report Number0001825034-2024-00043
Device Sequence Number20621737
Product Code PBI
UDI-Device Identifier00880304526419
UDI-Public(01)00880304526419(10)3364238(17)190609
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Catalogue Number010000856
Device Lot Number3364238
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2023
Supplement Date Received by Manufacturer03/25/2024
Initial Report FDA Received Date01/05/2024
Supplement Report FDA Received Date03/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/01/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight84 KG
Patient RaceWhite